Posted by: Daph | 2009-07-27

Confusing periods

We have been trying for baby no 2 since Dec 2007 with no luck after having no difficulties with baby 1. From April to June I have been taking fertomed but stopped taking it as it made me feel very ill. I have always had very heavy periods lasting for about 5 days but all of a sudden this month it changed. For 3 days I only new there was bleeding when I wiped after going to the loo as it was not enough to make a mess in my inderwear. Then for two days it increased a bit but to be honest it was so little over the 2 days that one sanitary pad whould have done the job nicely.

Do I dare dream to be pregnant or is this due to the meds going out of my system? I am paranoid already watching for pregnancy symptoms!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Daph

I would suggest that a pregnancy test be done as soon as possible as this may be an indication of early-threatened miscarriage or even an ectopic pregnancy. However should the pregnancy test be negative then the possibility of a persistent ovarian cyst should be ruled out by means of ultrasound scan. Occasionally this kind of menstrual abnormality may be seen in patients as a first sign of other hormonal imbalance such thyroid problems or even prolactin related problems and these should be tested for after ruling out any ovarian cyst.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: chixy | 2009-07-29

how odd, it seems we have the similar problem! What can it be?

Reply to chixy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.